# SDR 95ZZZX4221

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Defective
- Location: Cockpit
- Part time: 23 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NEEDLES WOULD NOT MATCH UP.  PREVIOUS REPAIR WAS N2 NEEDLE ERRATIC.  TWENTY DAYS LATER AND ONLY 22.9 HOURS SINCE REPAIR.
